# SDR SCNA20230515149

- Difficulty date: April 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 69,397 hours, 35,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751031
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00269:  FWD COMPARTMENT, BAFFLE AT WL 160 S-26L, BETWEEN BS.500F TO 500G AFT UPPER HOLE IS ELONGATED. (MARKED)  - - - RESOLUTION: REPLACED AND REPAIRED BAFFLE AT WL 160 S-26L BETWEEN BS 500F TO 500G FWD CARG PER B737-800 SRM 51-40-02-0G-0 AND 53-30-53-2R-1 ALL IAW SCA ENG-535CA-11167 REV 00 AND ATS ER/A 23-01495 REV 1R, CAUSE OF CORROSION: MOISTURE.
